TITLE

Retinal burns caused by exposure to MIG-welding arcs: report of two cases

AUTHOR(S)
Brittain, G P
PUB. DATE
August 1988
SOURCE
British Journal of Ophthalmology;Aug1988, Vol. 72 Issue 8, p570
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66070534

 

Related Articles

  • Inner retinal damage after exposure to green diode laser during a laser show. Jeon, Sohee; Won Ki Lee // Clinical Ophthalmology;2014, Vol. 8, p2467 

    Here we report two cases of retinal damage after exposure to a 510 nm laser diode during a laser show. The first patient was a 20-year-old female who presented with decreased visual acuity in her right eye after visiting a dance party with a diode laser show (wavelength 510 nm, power 2 mW),...

  • Optical coherence tomography findings in a case of chronic welder's maculopathy. Vedantham, V. // Eye;Feb2006, Vol. 20 Issue 2, p269 

    The article reports on optical coherence tomography findings in a welder's chronic maculopathy case in India. Following an unprotected exposure to metal arc inert gas shielding over the past 6 months, the 23-year-old welder, consulted for his defective vision. An anterior segment examination was...

  • Organophosphate retinopathy. Pham, Hang; Lingao, Michelle D.; Ganesh, Anuradha; Capasso, Jenina E.; Keep, Rosanne; Sadagopan, Karthikeyan A.; Levin, Alex V. // Oman Journal of Ophthalmology;Jan-Apr2016, Vol. 9 Issue 1, p49 

    Organophosphates have rarely been reported to cause various ocular sequelae including retinal degeneration. Retinal manifestations have been rarely reported and poorly characterized. We describe a case of a 76-year-old man with vision loss beginning in his 20s due to acute on chronic exposure to...

  • Organophosphate retinopathy. Hang Pham; Lingao, Michelle D.; Ganesh, Anuradha; Capasso, Jenina E.; Keep, Rosanne; Sadagopan, Karthikeyan A.; Levin, Alex V. // Oman Journal of Ophthalmology;Feb2016, Vol. 9 Issue 1, p49 

    Organophosphates have rarely been reported to cause various ocular sequelae including retinal degeneration. Retinal manifestations have been rarely reported and poorly characterized. We describe a case of a 76-year-old man with vision loss beginning in his 20s due to acute on chronic exposure to...

  • Fluoroquinolones: modest risk of retinal detachment.  // Reactions Weekly;Mar2014, Vol. 1493 Issue 1, p3 

    The article reports that according to a U.S. study, there is a modest association between retinal detachment and current or any exposure to fluoroquinolones in the case-control analyses.

  • The case of the unheard smoke detector. Pritzker, Paul E. // EC&M Electrical Construction & Maintenance;Mid-Dec97, Vol. 96 Issue 13, p22 

    Presents the results of an investigation of a fire which caused extensive smoke damage to a two-storey home. Occurrence of arcing in the extension cord; Burning of throw pillows used for television watching; Lesson on protecting an empty house.

  • Optical coherence tomography changes in macular CMV retinitis. Sun, Lisa L.; Goodwin, Todd; Park, Joseph J. // Digital Journal of Ophthalmology;2012, Vol. 18 Issue 2, preceding p2 

    Cytomegalovirus (CMV) retinitis characteristically causes peripheral retinitis with associated vasculitis. It rarely begins in the macula or causes macular necrosis exclusively. We report a case of unilateral macular CMV retinitis in a 65-year-old immunosuppressed patient and document changes in...

  • Significant Chemical Burns Associated with Dermal Exposure to Laundry Pod Detergent. Russell, Jason; Wiles, Devin; Kenney, Brian; Spiller, Henry // Journal of Medical Toxicology;Sep2014, Vol. 10 Issue 3, p292 

    Concentrated laundry pods have been reported to cause significant clinical effects including oropharyngeal burns and respiratory distress requiring intubation. Dermal burns have been reported, but no incidents of serious isolated dermal injury have been published. We report a case of...

  • Deferoxamine.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p76 

    The article presents case reports of two women who developed acute retinal toxicity while receiving deferoxamine.

  • Two-month-old infant has retinal hemorrhages. Howitt, Jamey; Ritch, Robert // Ophthalmology Times;01/15/2000, Vol. 25 Issue 2, p22 

    Presents the case of a two-month-old girl with retinal hemorrhages. Examination conducted on the patient; Probable cause of the ocular findings; Summary of the findings.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics